# SDR SWAA2021050663376

- Difficulty date: April 11, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 28,118 hours, 12,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FLOOR STRUCTURE R/H ZEE ANGLE STA 500E TO 500I RBL 23 WL 156 HAS CORROSION / REMOVED CORROSION AT FWD CARGO COMPARTMENT FLOOR STRUCTURE R/H Z ANGLE STA 500E TO 500I LBL 23 IAW B 737 SRM 51-10-02-0G-0 ITEM 15 ORIGINAL 'T' .040 REMAINING .030 LOSS .010 THE DEEPEST AREA FOUND TO BE OUT OF LIMITS IAW B 737 SRM 53-00-53-1A-2 FIG 103 CUT OUT DAMAGE SECTION BETWEEN STA 500F - 500G FABRICATED INSTALLED REPAIR OF Z ANGLE FROM STA 500B TO 500I R/H IAW B 737 SRM 53-00-53-2R-5 REPAIR 5 P/N 143A7501-188
